It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 35Showing 101 - 120 of 693 for lipitor liver. (0.004 seconds)


... Like Connie said, the primary benefit of niacin is an increase in HDL so with any liver issues, it might not be wise to add to Lipitor. ... (9 replies)
... YOUR POSTS WERE VERY INFORMING, THANKS, I AM STOPPING THE LIPITOR COMPLETLY TONIGHT AND THE ZETIA IN A DAY OR SO. ... (15 replies)
... rayed, seen chiropractor..I am having trouble even working out like I used too or it hurts worse...did give the lipitor a thought but not that much until I read all of your posts. ... (14 replies)

... I've been on Lipitor for about 18 months now. Didn't have much trouble with it up to now. Doctor started me on 40mg, but had to lower to 20 since my liver levels were elevated. ... (17 replies)
... I would suspect that by alternative he means "Zetia" which works differently than the Statins and does not affect the liver. It works in the intestinal tract. It is another wonderful drug that would be a GREAT alternative in the absense of Zocor or Liptor or the plaque clearing Crestor. (19 replies)
... I have to agree with Hubble for sure. I stopped statins over one month ago and continue to have pains. I had hoped that once off the statins that I would bounce back very quickly. That has not happed...but as you've read, it takes 6 months for some of the regenration process to take place. It's very hard to deal with, and hard to be patient. I do get encouragement here when I... (44 replies)
... My Father has been on Lipitor for quite a while and is a very active and strong as a bull 67 year old. He recently within the last month or so developed severe pain in his legs . ... (44 replies)
... I think that's why Pres. Clinton stopped taking cholesterol meds. He probably couldn't take the pain. My mom took lipitor for three or four yrs. For her muscle pain they referred her to rehab. ... (6 replies)
... I have been on 10mg Lipitor for about 6 weeks. ... (3 replies)
... With the Lipitor I had mostly GI problems, and after they finally got me pretty much back to normal, shoved me on Baycol. ... (12 replies)
... That is a very common side affect of statins, even though they say it is "RARE". Glad your dr. had U stop and is running some tests. Maybe the dr. can put U on something else, or if your numbers aren't too bad, U can get them down with diet and exercise. Good luck, hope the tests are ok.... :wave: (12 replies)
... Has anyone experience fatigued/achey legs while on Lipitor? I have stopped taking my Lipitor since Saturday on the advice of my doctor and also had my blood taken to have my liver enzymes checked (still waiting on results). They are not for sure if this is the cause of it or not. Thanks for your help! :) (12 replies)
Lipitor??
Aug 16, 2005
... Hi Marilyn, Memory loss is DEFINITELY a statin (Lipitor) side effects. Dr Beatrice Golomb of the UCSD Statin Effects Study suggests supplementing with CoQ10 to aid in recovering from statin side effects. UCSD Statin Effects Study has lots of current info: http://medicine.ucsd.edu/ses/ My husbands takes 200mg of CoQ10 daily. He stopped 8 years of statins, one year... (2 replies)
... Lane413, No one (other than Dr. Beatrice Golomb of UCSD) is studying the adverse effects of statins. In this country, once drugs are approved by the FDA, there is no requirement for follow-up studies of the drug. THe drug companies certainly won't sponsor them - why ruin a good thing? In fact, they go out of their way to pull all funding from any who do report adverse... (7 replies)
... Lenin, no i won't take the drug if i had arm pain. My mom took lipitor for yrs and ignored the arm pain, thigh pain and then ended up in the Er. ... (7 replies)
... RYR is a weaker statin than Lipitor, but it is still a statin and can have the same side effects. Our PCP assumed that since RYR is 'natural', we could skip the liver function tests..... NOT SO.... The same PCP went balistic when we told him my husband was experiencing cognitive decline from statins. ... (7 replies)
... (4 replies)
... has been taking lipitor for about 3 weeks now. ... (4 replies)
... Vipergg, i also took lipitor for three or four yrs like a good little patient. I complained about the muscle pain and all the other side effects, but my drs wounldnt listen. ... (9 replies)
Lipitor or niacin?
Dec 24, 2004
... Hi, I'm on Niacin 500mgs. moving up to 1000mgs. next month. Have looked on the net. and itshows good results in case studies. I was also on Lipitor but was changed to Vytorin. Studies show it works better than Lipitor and doesn't effect the liver as much. Check out their web site www.vytorin. ... (17 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 35

All times are GMT -7. The time now is 12:56 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!